# SDR IPXA11165519

- Difficulty date: March 1, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,302 hours, 3,799 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, 10 DENTS ON LT WING NR 1 SLAT UPPER SURFACE.  ACCOMPLISHED REPAIR ON LT WING NR 1 SLAT IAW EO A300-5750-41876-A.
